Open Access
Translator Disclaimer
2010/2011 Glaeser's Inequality on an Interval
Adam Coffman, Yifei Pan
Author Affiliations +
Real Anal. Exchange 36(2): 483-490 (2010/2011).

Abstract

We use elementary methods to find pointwise bounds for the first derivative of a real valued function with a continuous, bounded second derivative on an interval.

Citation

Download Citation

Adam Coffman. Yifei Pan. "Glaeser's Inequality on an Interval." Real Anal. Exchange 36 (2) 483 - 490, 2010/2011.

Information

Published: 2010/2011
First available in Project Euclid: 11 November 2011

zbMATH: 1259.26022
MathSciNet: MR3016732

Subjects:
Primary: 26D10

Keywords: and so on , calculus , pointwise inequality

Rights: Copyright © 2010 Michigan State University Press

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.36 • No. 2 • 2010/2011
Back to Top